Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Not able to see clearly after playing colors, cornea or the upper layer of eye peeled, prescribed Atrocin. Cure?

After playing holi My wife is not able to see clearly We had a taken a doctor advice He said that the cornea or the upper layer of the eye is peeled He has prescribed Atrocin Moxicip Flogel Lacrigel Moxigram Gudcef Flozen Histafree But it has been over 6 hrs Situation has been worsened The left eye is swollen and the pain is incearseing since then Please help
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Hi,I have understood your problem.Actually colours cause two types of injuries to eyes,chemical & mechanical.To me it appears as if fungal infection has occured on the top of it.Following treatment is suggested'
1-Moxicip eye drops 6 times a day.
2-Mycin eye drops 6 times a day.
3-Natoptic eye drops 6 times a day.
4-Itral eye ointment at bed time only.
5-Atrocin eye ointment at bed time only.
6-Cap.Iopar SR one cap twice daily.
Note- all drugs be used in affected eye only,use dark glasses,take plenty of fluids,can take any pain killer say tab.Voveran.nodrug to be taken empty stomach.
Continue this treatment for a week and let me know.Hope it would be alright.....
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor